Panic attacks effect of Paroxetine

We have 521 consumer reports for Paroxetine. Panic attacks effect occurred in 1%.

Patients statistics on Panic attacks side effect for Paroxetine

Female
Male

Average weight in Lbs
125.66
241.77

Average height in Ft
5′ 6″
5′ 9″

Average age
32
47

Paroxetine Circle Diagram 7 consumers of 521 reported about Panic attacks

  1. Glenn C. Boyer says:
    4.0 rating

    Paroxetine for Burnout syndrome

    In 2002, a 78-year-old woman ran into the truck with suicidal intent. She died immediately. The nervous overburdening then resulted in total burnout 2 years later (nothing went any further), even when the family doctor called by my father came I wanted to run away in panic , Paroxetine is the drug of first choice in post-traumatic stress disorder, panic attacks and agoraphobia, but you have to be aware that the effect will not occur until 6 – 8 weeks, the time until then is hell (suicide, self-mutilation, palpitations, sweating, total inner Empty). Once you have survived this beautiful … time the recovery has taken place in a surprisingly short time (2 – 4 days). At the beginning of the treatment you need someone who is watching, possibly statonär. stay tuned.

  2. Julio S. Lauver says:
    4.5 rating

    I have been taking this medication for almost 2 years. After getting all the side effects listed on the leaflet for almost two weeks, I’ve been rewarded for persevering. The side effects gradually decreased and the positive features came out. Since taking it, I feel much better. I rarely have any more panic attacks, I am freer and participate in life again. Of course, there is something negative, such as weight gain, sweating and the libido is limited, but that is irrelevant to me. Although I hope to be able to live without medication again sometime, but if it should not be the case, I can live with it.

  3. Tiara N. Byrd says:
    4.0 rating

    Confusion, in the first three days panic attacks of previously unknown intensity, time feeling distorted, most violent headache on waking Since I had taken Trevilor and painstakingly spent a year and a half ago, my sense of unreality, under which I have been suffering for 15 years, became many times more unbearable. After a few months, the panic attacks due to which I was originally prescribed Venlafaxine came back. Exasperated by exam stress, constant relocations and lack of social contacts my body developed symptoms such as shortness of breath, arrhythmia and a course of horror visions falling asleep, until I went back to a psychiatrist last week. This prescribed me 20 mg paroxetine a day. Since I remember the side effects of creeping in venlafaxine very well, I started once with 10 mg a day. The compatibility is quite good, with the falling asleep I had no more problems since then and it did not come to the nauseous dizziness as Venlafaxin. However, it has unimaginable effect on me the panic attacks, which still several times a day slamming reudig. Still work full-time and try not to let me show it. It is only a few days of taking and tomorrow I go up to the dose prescribed by the doctor. Better not driving it, that’s for sure. So, whoever reads this, getting on the weekend, on vacation, or better just stationary. Otherwise, all the best, you are heroes, that you persevere on this side!

    Side effects: Panic attacks; Confusion; Headache